# SDR YENA2024121101543

- Difficulty date: December 7, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N3077J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55124
- Aircraft time: 8,967 hours, 3,459 cycles
- System (JASC): 3080 · Ice Detection
- Part: Cowling
- Condition: Abnormal
- Location: L Cowl Anti Ice
- Component: Cowling, Airbus, UNKNOWN
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#301, BUF-JFK. (AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BUF) 'L COWL A/ICE FAIL AT 3000' IN FLIGHT; REF TSM BD500-A-J-30-21-00-11AAA-421B-A SEE DEFECT 4140462 (REMOVED AND REPLACED UPPER TAI VALVE PER AMP 30-21-01 LEAK CHK GOOD SEE DEFECT 4140461, ITEM 1(REF TSM BD500-A-J-30-21-00-11AAA-421B-A SEE DEFECT 4140462 AND 4140463 ITEM 1 FOR PARTS CHANGES PERFORMED COWL ANTI ICE OPS CHK PER AMP 71-00-00 OPS CHECK GOOD) FOR OPS CHECK) AND 4140463, ITEM 1 (REMOVED AND REPLACED TAI PRESS TRANSDUCER PER AMP 30-21-21 SEE DEFECT 4140461, ITEM 1 (REF TSM BD500-A-J-30-21-00-11AAA-421B-A SEE DEFECT 4140462 AND 4140463 ITEM 1 FOR PARTS CHANGES PERFORMED COWL ANTI ICE OPS CHK PER AMP 71-00-00 OPS CHECK GOOD) FOR OPS CHECK) FOR PARTS CHANGES PERFORMED COWL ANTI ICE OPS CHECK PER AMP 71-00-00 OPS CHECK GOOD.'
